# SDR DALA13051683731

- Difficulty date: June 3, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 36,699 hours, 19,472 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  FRAME CRACKED AD2009-01-02.  MX REPAIRED IAW ERA 506369-14AD.
